# SDR SWAA095909

- Difficulty date: September 14, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 79,410 hours, 74,550 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE FELL OUT, DID NOT DEPLOY.  RE-INSTALLED SLIDE PER MT.
